Period late after taking two packs of the pill in a row.
Last month I forgot to take one of my mycrogynon 30 pills. I know that when you do this, you make up for it the next day and use alternative contraception for the next 7 days. However, the instructions that came with the pill say that if these 7 days do not end before the pack does, the next pack must be started without a break. I know this can mean you don't have a period that month. I didn't have a period that month and haven't had sex between then and now. However, I did have sex in the month that I took the two packs, and I am pretty much certain I had been taking the pill correctly at that time. I've just finished that pack, and I usually come on on the 2nd day of the 7 day period. It is now the third day, and I have only had small amounts of blood mixed with discharge when I wipe.
Is this because taking two packs of the pill has disrupted my cycle a little, or is it possible I could have become pregnant before taking the two packs, but not detected it because the two packs in a row stopped me having a period that month? Basically, I just want to know if taking two packs in a row affects your cycle.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.